American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G20) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[2] R. Michael Porter. Möbius invariant quaternion geometry. Conform. Geom. Dyn. 2 (1998) 89-106. MR 1649091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia